# SDR ABXA030356

- Difficulty date: August 18, 2003
- Submitted: September 9, 2003
- Operation: Air carrier
- Aircraft: N905AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47147
- Aircraft time: 53,341 hours, 42,808 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 59217181
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT FITTING FS 434 LONGERON 18 LEFT CRACKED AT UPPER HORIZONTAL FLANGE BETWEEN FASTENERS AND HAD LEVEL I CORROSION ON AFT SIDE.  REPLACED FITTING AND REPAIRED AREA IAW DC-9 SRM 51-10-3.
